# SDR DALA2017051003731

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION,  A DISCREPANT AREA WAS FOUND ON LOWER SKIN BETWEEN XRS 163 - 168, REAR SPAR.  REPAIRED IAW ER/A 556412-14AD, REV ORIGINAL.
